# SDR SWAA2014102233278

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 58,873 hours, 47,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 6554791
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER EXTENDING LG LT MAIN INDICATED RED.  RECYCLED GEAR & CAME BACK WITH ALL 3 GREEN.  ADJUSTED DOWNLOCK SENSOR GAP IAW MM.
